# SDR DLM88090219

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1242886
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LONGERON 22LT CORRODED FROM Y1271 TO Y1320.  REMOVED CORRODED SECTION OF LONGERON AND SPLICED IN NEW LONGERON IAW SRM 53-02, SRM 51-10-04, SRM 51-30-01.
